# SDR SWAA2015120846877

- Difficulty date: December 2, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 60,304 hours, 35,181 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Link Assy
- Part number: 116A8103
- Condition: Loose
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP SUPPORT, FAIRING LINK ASSEMBLY LOOSE.  R & R LINK ASSEMBLY IAW AMM.
